Author pages are created from data sourced from our academic publisher partnerships and public sources.
Share This Author
Comprehensive mechanistic analysis of hits from high-throughput and docking screens against beta-lactamase.
The results suggest that structure-based methods may prioritize weak-but-novel chemotypes in unbiased library screens, and it may be the physical behavior of organic molecules, not their reactivity, that accounts for most screening artifacts.
Quantitative High-Throughput Screen Identifies Inhibitors of the Schistosoma mansoni Redox Cascade
This is, to the authors' knowledge, the first report of a large-scale HTS to identify lead compounds for a helminthic disease, and provides a paradigm that can be used to jump-start development of novel therapeutics for other neglected tropical diseases.
Emerging drugs of abuse.
Emerging drugs of abuse.
Melanotan II injection resulting in systemic toxicity and rhabdomyolysis
A 39 year-old Caucasian male injected subcutaneously 6 mg of Melanotan II purchased over the Internet in an attempt to darken his skin during wintertime resulted in systemic toxicity including apparent sympathomimetic symptoms, rhabdomyolysis, and renal dysfunction.
Parenteral Hydrocarbon Injection and Associated Toxicities: Two Case Reports
A pair of cases and associated visual images of complications from intravenous (IV) and subcutaneous (SC) WD-40 injection are presented and complications from parenteral hydrocarbon exposures, in particular pulmonary injury and local tissue reactions are discussed.
Longitudinal impact of a pre‐populated default quantity on emergency department opioid prescriptions
- A. Carlson, Michael E. Nelson, Hina S. Patel
- PsychologyJournal of the American College of Emergency…
- 19 December 2020
This data indicates that a pre‐populated default quantity may decrease opioid amounts on discharge prescriptions from the emergency department (ED) but the longitudinal effect of defaulted quantities has not been described in the literature.
Response to Letter to the Editor regarding “Melanotan II injection resulting in systemic toxicity and rhabdomyolysis” in Clinical Toxicology 2012; 50(10):1169–73.
In direct response to your questions, the patient did not exhibit any penile erections nor any back-arching behavior during his course in the emergency department or observed in the intensive care unit, and did, however, have diffuse muscle tremors and intense diaphoresis.
Atlas of select poisonous plants and mushrooms.